# SDR AALA201709079018

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 21,979 hours, 18,352 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLAP FAIL EICAS UPON FLAP 3 SELECTION.  INSPECTED RIGHT WING FLAP ACTUATORS 2, 3, AND 4.  FOUND TORQUE LIMITER TRIPPED.  RESET TORQUE LIMITER.
